Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Janis on 10/27/03 at 02:19 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

For the past 2 and a half years, I have been on Effexor XR. I started out on 37.5 mg, then 75, and now my doc has me on 150 mg. It’s the best drug I have ever been on. It’s a miracle. The person I was before I was on this drug I never want to know again. I was sick, depressed, wanted to be alone in dark rooms, under the covers, I didn’t even want to be around my baby boy. But the last two and a half years have been better, I even went through a difficult separation with my husband. Without the Effexor, I may have committed suicide. My husband and I are back together, in counseling. But the reason I am writing this is because 5 days ago, I ran out of Effexor. After missing just one dose of it, I started getting terrible withdrawal symptoms. Vertigo, vomiting, diarrhea, mood swings, symptoms that were worse than the depression itself. My husband couldn’t handle the person I was without the Effexor, so when we finally could get another prescription (the reason it took so long was because the pharmacy messed up) he rushed to the pharmacy, I took one immediately, and within 1 hour, my withdrawal symptoms began to fade. It took another two days for me to get back to my happy self, but I am so glad I am back. It makes me angry that I am so addicted and dependant on a drug like effexor, that I will have to be on it for the rest of my life. But if I have to be on it forever to be happy and not go through the withdrawal again, I am so willing. Withdrawal was hell, and I never want to go back.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
Jeanne 0 10/08/04 10:23 PM

Re: Re: Effexor Withdrawal Effects
Alisha 1 12/11/03 09:42 PM


Submit Your Reply
Your Name
Your Email
Topic
Message